BibTeX record journals/amai/KuleshovB17

download as .bib file

@article{DBLP:journals/amai/KuleshovB17,
  author    = {Alexander P. Kuleshov and
               Alexander Bernstein},
  title     = {Nonlinear multi-output regression on unknown input manifold},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {81},
  number    = {1-2},
  pages     = {209--240},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10472-017-9551-0},
  doi       = {10.1007/s10472-017-9551-0},
  timestamp = {Thu, 10 Aug 2017 16:18:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/KuleshovB17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics